Alert archive / Mississippi / Special Weather Statements in 2018
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Feb 21, 2018, 6:02 PM CST for Madison County, Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2018, 6:02 PM CST (00:02 UTC)
- Expired
- Feb 21, 2018, 6:30 PM CST
- In force
- 28 min
- Issued by
- NWS Jackson, MS
County Madison County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 21 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 0.0 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1597 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 685 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 8.6
The text
As transmitted.
068
WWUS84 KJAN 220002
SPSJAN
Special Weather Statement
National Weather Service Jackson MS
602 PM CST WED FEB 21 2018
MSZ043-049-220030-
Rankin MS-Madison MS-
602 PM CST WED FEB 21 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RANKIN AND
SOUTHEASTERN MADISON COUNTIES UNTIL 630 PM CST...
At 602 PM CST, Meteorologists were tracking a strong thunderstorm
over Fannin, or 9 miles north of Brandon, moving northeast at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Goshen Springs and Pisgah around 610 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3231 8993 3240 9007 3264 8991 3258 8978
3249 8976
TIME...MOT...LOC 0002Z 210DEG 29KT 3241 8995
$$
TWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Feb 21, 4:10 PM CST, 1 hour 52 minutes earlier.
Area forecast discussion, Feb 21, 4:10 PM CST, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
410 PM CST Wed Feb 21 2018
...UNSEASONABLE WARMTH CONTINUING WITH FLOODING POSSIBLE IN THE
DELTA THROUGH EARLY THURSDAY...
.DISCUSSION...
Tonight and Thursday: Mid afternoon surface analysis had a nearly
stationary front near a Eupora Mississippi to Winnsboro Louisiana
line. An MCV was noted over our northeast Louisiana parishes
tracking ease northeast along this front. Local radars continued to
show most of the rainfall across our area along and behind this
boundary. There remains a low chance of severe storms along and just
ahead of this boundary through this afternoon. Damaging wind gusts
and a brief tornado or two remain the main threats although heavy
rainfall will also accompany the strongest storms. The severe storm
threat will end by this evening and no additional Tornado Watches
are expected. The flash flood threat will continue into Thursday
morning however, generally northwest of a Greenwood Mississippi to
Winnsboro Louisiana line. The stalled front will move back to the
northwest Thursday as surface and mid level ridging strengthen back
over the area from the east. Otherwise a warmer than normal and
moister than normal airmass will remain much of east Mississippi
spreading west again Thursday. Near record afternoon highs and
record warm morning lows will likely be set again and several sites.
/22/
Tomorrow Night through Friday:
The boundary that has been continuing to dump an abundant amount of
rainfall to our northwest will retreat to the north come late
Thursday/Friday morning. A few scattered rain showers can't be ruled
out Friday during the day but the majority of the region will be
dry. Sticky conditions on Friday however can't be avoid as dewpoints
linger in the mid 60s; high temperatures will be in the upper 70s.
Saturday, ahead of the cold front, is expected to be very windy
after sunrise as the atmosphere starts to mix and bring strong winds
aloft to the surface. Model soundings show winds aloft 35-45kts
around 850mbs. Sustain winds from the south of 20-25kts with gusts
to 30-35kts are being highlighted during the Saturday afternoon
period. Don't be surprised if a limited threat for high wind comes
out in the next 24 hours. With strong warm advection, temperatures
will once again over achieve and be in the mid-80s south of I-20 and
upper 70s to the north.
Late Saturday evening and early Sunday morning hours is when an
upper level trough moves in from our west along with deep low level
low positions in the Great Plains. A higher chance of severe storms
during this time period has been highlighted by SPC several days in
advance. The combination of steep mid-level lapse rates, over 1000
Joules/km of CAPE, sufficient surface to 6km shear (above 30kts),
and helicity values over 150 m2/s2 some areas creates the danger for
hazardous conditions. A limited threat for storms has already been
highlighted in our HWO. Before sunrise storms are expected to push
out to the southeast and lingering rain showers will prevail. Skies
are expected to clear out Sunday morning in the Northern Delta,
however clouds and scattered rain showers to our southeast may stick
around as the front stalls near the coast. Monday afternoon into
Tuesday high pressure to our northeast will building and light rain
showers will continue to push towards the coast.
The middle of next week another surface low will develop over
Oklahoma and scattered rain showers and isolated thunderstorms are
expected to develop Tuesday evening into Thursday. If you are
looking for a break from rain, the later of next week looks pleasant
as a strong surface high develops in Central Canada. Cooler
temperatures may once again make an appearance. /SKH/
&&
.AVIATION...
18Z TAF discussion:
MVFR cigs with -RA were observed at GLH at 18Z while VFR conds
were observed elsewhere. MVFR cigs wl remain psbl this aftn at
GLH-GWO with -SHRA and vcty TSRA activity wl affect HKS and JAN
this aftn as well. Rain wl become more confined to the nw tonight
while cigs gradually lower to MVFR then IFR areawide by 10Z. IFR
cigs wl be slow to improve Thu becoming MVFR areawide by 17Z. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 66 83 64 78 / 72 50 14 24
Meridian 63 83 61 79 / 44 16 13 19
Vicksburg 63 80 65 79 / 91 75 19 26
Hattiesburg 65 83 62 79 / 27 12 15 24
Natchez 67 81 66 79 / 79 69 18 26
Greenville 55 69 63 76 / 100 92 24 29
Greenwood 62 77 64 77 / 95 80 20 26
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Thursday morning for MSZ018-019-034-
035-040-041.
LA...Flash Flood Watch through Thursday morning for LAZ007>009-015-
016-023-025.
AR...Flash Flood Watch through Thursday morning for ARZ074-075.
&&
12/22Hazardous weather outlook, Feb 21, 5:42 PM CST, 20 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 542 PM CST Wed Feb 21 2018 ARZ074-075-MSZ018-222345- Ashley-Chicot-Bolivar- 542 PM CST Wed Feb 21 2018 This hazardous weather outlook is for portions of southeast Arkansas, and northwest Mississippi. .DAY ONE...Tonight and Thursday FLOODING THREAT...Elevated TIMING...Tonight through Thursday Heavy rain and thunderstorms resulting in flash flooding and additional river flooding are expected this afternoon and tonight. Total rainfall amounts of 3 to 5 inches are expected, with locally higher amounts possible. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Severe thunderstorms capable of producing damaging wind gusts and a few tornadoes are possible across the region late Saturday afternoon through early Sunday morning. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (www.weather.gov/images/jan/graphicast/image2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Saturday night. LAZ007>009-015-016-023-MSZ019-034-035-040-041-222345- Morehouse-West Carroll-East Carroll-Richland-Madison LA- Franklin LA-Sunflower-Washington-Humphreys-Issaquena-Sharkey- 542 PM CST Wed Feb 21 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Thursday FLOODING THREAT...Elevated TIMING...Mainly Tonight Heavy rain and thunderstorms resulting in flash flooding and additional river flooding are expected this afternoon and tonight. Total rainfall amounts of 3 to 5 inches are expected, with locally higher amounts possible. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Severe thunderstorms capable of producing damaging wind gusts and a few tornadoes are possible across the region late Saturday afternoon through early Sunday morning. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (www.weather.gov/images/jan/graphicast/image2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Saturday night. MSZ028>033-037>039-043>045-048>050-054-059>061-222345- Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston- Noxubee-Madison MS-Leake-Neshoba-Hinds-Rankin-Scott-Copiah- Jefferson-Adams-Franklin MS- 542 PM CST Wed Feb 21 2018 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, northeast Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight Isolated severe storms capable of producing damaging wind gusts are possible this afternoon. A tornado cannot be ruled out. (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight and Saturday night. LAZ024-025-MSZ027-036-042-047-053-222345- Catahoula-Tensas-Carroll-Holmes-Yazoo-Warren-Claiborne- 542 PM CST Wed Feb 21 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Thursday FLOODING THREAT...Limited TIMING...Tonight Heavy rain and thunderstorms resulting in flash flooding and additional river flooding are possible this afternoon and tonight. Total rainfall amounts of 2 to 4 inches are expected, with locally higher amounts possible. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Saturday night. LAZ026-MSZ046-051-052-055>058-062>066-072>074-222345- Concordia-Kemper-Newton-Lauderdale-Simpson-Smith-Jasper-Clarke- Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- 542 PM CST Wed Feb 21 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Thursday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. MSZ025-026-222345- Leflore-Grenada- 542 PM CST Wed Feb 21 2018 This hazardous weather outlook is for portions of north central Mississippi. .DAY ONE...Tonight and Thursday FLOODING THREAT...Limited TIMING...Tonight through Thursday Heavy rain and thunderstorms resulting in flash flooding and additional river flooding are possible this afternoon and tonight. Total rainfall amounts of 2 to 4 inches are expected, with locally higher amounts possible. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Severe thunderstorms capable of producing damaging wind gusts and a few tornadoes are possible across the region late Saturday afternoon through early Sunday morning. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (www.weather.gov/images/jan/graphicast/image2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Saturday night. 26 && ...HAZARD LEGEND... *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Feb 21, 5:18 PM CST, 44 minutes before
Special Weather Statement National Weather Service Jackson MS 518 PM CST WED FEB 21 2018 MSZ054-055-062-063-212345- Lawrence MS-Copiah MS-Lincoln MS-Simpson MS- 518 PM CST WED FEB 21 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SIMPSON... NORTHEASTERN LINCOLN...NORTHWESTERN LAWRENCE AND SOUTHEASTERN COPIAH COUNTIES UNTIL 545 PM CST... At 518 PM CST, Meteorologists were tracking a strong thunderstorm near Sontag, or 11 miles northeast of Brookhaven, moving northeast at 35 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Oma around 530 PM CST. Rockport around 535 PM CST. Other locations impacted by this storm include Georgetown. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3159 9026 3165 9040 3193 9027 3184 9002 TIME...MOT...LOC 2318Z 211DEG 32KT 3168 9029 TW
Local storm report, Feb 21, 5:23 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
523 PM CST WED FEB 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD 1 SSW WISNER 31.96N 91.66W
02/21/2018 FRANKLIN LA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS LOCALIZED FLASH
FLOODING OVER THE NORTHERN PORTIONS OF THE
PARISH. SOME DRIVEWAYS ARE UNDER WATER,
ALONG WITH A PARISH ROAD.
&&Special weather statement, Feb 21, 5:32 PM CST, 30 minutes before
Special Weather Statement
National Weather Service Jackson MS
532 PM CST WED FEB 21 2018
MSZ048-049-220000-
Hinds MS-Rankin MS-
532 PM CST WED FEB 21 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RANKIN AND EAST
CENTRAL HINDS COUNTIES UNTIL 600 PM CST...
At 532 PM CST, Meteorologists were tracking a strong thunderstorm
over Richland, moving northeast at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Brandon and Flowood around 545 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3212 9010 3223 9024 3240 9012 3240 9007
3244 9007 3244 9006 3235 8988
TIME...MOT...LOC 2332Z 214DEG 28KT 3222 9012
TWSpecial weather statement, Feb 21, 5:39 PM CST, 23 minutes before
Special Weather Statement National Weather Service Jackson MS 539 PM CST WED FEB 21 2018 MSZ049-054-055-220030- Copiah MS-Rankin MS-Simpson MS- 539 PM CST WED FEB 21 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL RANKIN...WESTERN SIMPSON AND EAST CENTRAL COPIAH COUNTIES UNTIL 630 PM CST... At 539 PM CST, Meteorologists were tracking a strong thunderstorm near Rockport, or 12 miles east of Hazlehurst, moving northeast at 35 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Union and Hopewell around 550 PM CST. Harrisville around 555 PM CST. Star and Piney Woods around 610 PM CST. Cato and Monterey around 620 PM CST. Other locations impacted by this storm include Braxton and Georgetown. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3178 9009 3187 9029 3220 9008 3209 8985 TIME...MOT...LOC 2339Z 211DEG 30KT 3184 9018 TW
Local storm report, Feb 21, 5:50 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
550 PM CST WED FEB 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 3 NNE RAYMOND 32.30N 90.39W
02/21/2018 HINDS MS PUBLIC
TREE DOWN ON CLINTON-RAYMOND RD, REPORT VIA
SOCIAL MEDIA.
&&Special weather statement, Feb 21, 6:02 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
602 PM CST WED FEB 21 2018
MSZ043-049-220030-
Rankin MS-Madison MS-
602 PM CST WED FEB 21 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RANKIN AND
SOUTHEASTERN MADISON COUNTIES UNTIL 630 PM CST...
At 602 PM CST, Meteorologists were tracking a strong thunderstorm
over Fannin, or 9 miles north of Brandon, moving northeast at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Goshen Springs and Pisgah around 610 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3231 8993 3240 9007 3264 8991 3258 8978
3249 8976
TIME...MOT...LOC 0002Z 210DEG 29KT 3241 8995
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 6:25 PM CST | Special Weather Statement | JAN | Madison | 35 min |
| Feb 21, 6:47 PM CST | Special Weather Statement | JAN | Attala | 43 min |
| Feb 21, 7:10 PM CST | Special Weather Statement | JAN | Simpson | 50 min |
| Feb 21, 7:24 PM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence, Simpson | 24 min |
| Feb 21, 9:28 PM CST | Flash Flood Warning | JAN | Bolivar, Sunflower, Washington | 6 hr |
| Feb 22, 2:35 AM CST | Special Weather Statement | JAN | Leflore | 85 min |
| Feb 22, 3:30 AM CST | Flash Flood Warning | JAN | Bolivar, Leflore, Sunflower, Washington | 5 hr |
| Feb 22, 7:19 AM CST | Special Weather Statement | JAN | Webster | 26 min |
| Feb 22, 7:32 AM CST | Flash Flood Warning | JAN | Issaquena, Sharkey, Warren | 4 hr |
| Feb 22, 7:39 AM CST | Flash Flood Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore, Montgomery and 3 more | 4 hr |
| Feb 22, 8:28 AM CST | Areal Flood Warning | JAN | Bolivar, Sunflower, Washington | 9 hr |
| Feb 22, 9:16 AM CST | River Flood Warning | JAN | Carroll, Leflore | 18 days |
| Feb 22, 11:42 AM CST | Areal Flood Warning | JAN | Issaquena, Sharkey | 6 hr |
| Feb 22, 11:57 AM CST | Areal Flood Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore, Montgomery and 2 more | 6 hr |
| Feb 22, 2:37 PM CST | River Flood Warning | JAN | Sharkey | 26 days |
| Feb 22, 5:29 PM CST | Areal Flood Warning | JAN | Washington | 16 hr |
| Feb 21, 8:14 PM CST | Flash Flood Warning | JAN | Morehouse | 6 hr |
| Feb 22, 2:10 AM CST | Areal Flood Warning | JAN | Morehouse | 6 hr |
| Feb 22, 4:34 AM CST | Flash Flood Warning | JAN | Morehouse | 6 hr |
| Feb 22, 11:09 AM CST | Areal Flood Warning | JAN | Franklin, Madison | 6 hr |
| Feb 22, 12:14 PM CST | River Flood Warning | JAN | Franklin | 76 days |
Nearby
Special Weather Statements in Mississippi, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.